# SDR AALA202507061290

- Difficulty date: July 1, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 29,171 hours, 13,791 cycles
- Engine: Cfmint CFM565B1
- Engine time: 29,171 hours, 13,791 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FAILURE. FIRST A LOW HUM WAS HEARD DUE TO VIBRATION. N2 VIBRATION SLOWLY INCREASED FROM 1 TO 4. ENGINE STALL ECAM FOLLOWED.  THEN A SUBSEQUENT ENGINE FAILURE ECAM FOLLOWED. WE PERFORMED AN ENGINE SHUTDOWN AND HAD A SUCCESSFUL DIVERT TO PNS. MAINTENANCE ACCOMPLISHED REMOVAL AND REPLACEMENT OF #1 ENGINE IAW J/C 26L40071001.
